# SDR AALA201604189010

- Difficulty date: April 15, 2016
- Submitted: April 18, 2016
- Operation: Air carrier
- Aircraft: N279AY
- Make and model: Airbus A330-243
- Aircraft serial: 1011
- Aircraft time: 28,637 hours, 4,065 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Air Data Module
- Part number: 87232329V03
- Part serial: 3457
- Condition: Defective
- Location: Cockpit
- Part time: 50,404 hours, 21,107 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GNDED.  DURING TAKEOFF ROLL THERE WAS NO AIRSPEED INDICATION ON THE CAPTAINS SIDE & THE CREW ABORTED THE TAKEOFF AT 85 KNOTS.  REPLACED THE AIR DATA MODULE 19FP1 & ACCOMPLISHED A SATISFACTORY FUNCTIONAL CHECK IAW AMM 34-11-17, 34-*13-00-740-803-A & 34-13-00-720-801-A.
